# SDR SWAA2022020220698

- Difficulty date: September 29, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** CORROSION *** ACB DOOR LWR MAIN SILL WEB UPR SURFACE HAS MULTIPLE AREAS SHOWING EVIDENCE OF FILLAGREE CORROSION / REMOVED CORROSION 38' X 2.5' X .025' FROM .050' ORIGINAL MATERIAL THICKNESS AND FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED AFT CARGO BAY LWR MAIN SILL WEB IAW SRM 51-40-02 AND DWG 146A8340
